Vol 2, No 4 (2012)

International Journal of English Linguistics, Vol. 2, No. 4, August 2012

Table of Contents

Articles

Bernard Mulo Farenkia
PDF
p1
Md. Zulfeqar Haider, Takad Ahmed Chowdhury
PDF
p12
Sukardi Weda
PDF
p23
Yu-Chia Wang
PDF
p33
Clarence Green
PDF
p44
Somayeh Karami, Mahmood Hashemian
PDF
p58
Suhendra Yusuf
PDF
p65
Hassan Soleimani, Leila Najafi
PDF
p73
Hanh Thu Nguyen
PDF
p85
Fatemeh Anjomafrouz, Ghaffar Tajalli
PDF
p101
Mona Mohammadi Golchi
PDF
p115


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.